# SDR DALA2024010900353

- Difficulty date: January 7, 2024
- Submitted: January 9, 2024
- Operation: Air carrier
- Aircraft: N810NW
- Make and model: Airbus A330-323
- Aircraft serial: 0674
- Aircraft time: 82,378 hours, 10,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Not Reported
- Part number: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3310 DURING CURRENT H CHECK, WHILE EXECUTION OF JC 5310-01461-03 IN ORDER TO PERFORM A330-SB-53-3273 REV 2 AND OVERSIZED HOLE WAS FOUND (G4) BETWEEN FR53.6 AND FR53.7 AT STGR5LH. CORRECTIVE ACTION: REF ER/A 514675-14AD. (0144774)
